default-icon
Frequently Low level of vitamins
Sir/madam I suffering from low level of vitamins from 5 years. Ihad taken many times vitamin shots (falcoba 1000mg injections, vitamin D3)but but in 3-4 month again indicate lower level of vitamins and that time I feel extremely tired , body pain, feeling cold , etc. I visit many doctors and tested but no findings. I worried about any kind of underlaying condition ,please suggest me
37 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Kindly attach reports. Would like to discuss in detail. Kindly consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.